# SDR SIMA200721802

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 19,269 hours, 19,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NO RETRACT, RETURNED TO DFW.  FOUND PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED RIGHT MAIN LANDING GEAR NUMBER ONE AND TWO WEIGHT ON WHEEL PROXIMITY SENSORS IAW EMB 32-63-05.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
